# SDR CHQA201000138

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 20,244 hours, 16,196 cycles
- Engine: Allsn AE3007A
- Engine time: 21,640 hours, 18,886 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE CABIN FAILED TO PRESSURIZE AFTER TAKEOFF.  CREW ATTEMPTED MANUAL AND AUTO MODES WITH NO SUCCESS, AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED NUMEROUS OPS CHECKS OF THE CABIN PRESSURIZATION SYSTEM IN BOTH AUTO AND MANUAL MODES WITH EACH ATTEMPT SUCCESSFUL.  NO DEFECTS WERE NOTED DURING ALL CHECKS THAT WERE PERFORMED.
